# SDR SWAA2023040516539

- Difficulty date: March 15, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 34,203 hours, 15,724 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAFFLE PLATE CRACKED UNDER PANEL 651DB R/H WING. (MARKED)<[01] REMOVED AND REPLACED WAFFLE PLATE UNDER PANEL 651DB R/H WING PER SRM 51-40-02;[02] INSPECTED WORK PERFORMED.
